# SDR 04FDEA01764

- Difficulty date: June 16, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 3432 · Glide Slope System
- Part: Housing
- Condition: Cracked
- Location: Glide Slope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLIDE SLOPE HOUSING MOUNTING BRACKET FOUND CRACKED. GLIDESLOPE HOUSING MOUNTING BRACKET REMOVED AND REPLACED AS PER AMM 32-21-34-4 AND GLIDESLOPE FUNCTIONAL TEST CARRIED OUT AS PER AMM 34-32-02-2, FOUND SATIS.
